# SDR SWAA2023072073221

- Difficulty date: June 30, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,474 hours, 41,850 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUS WTB STA. 540 STR 23 ANGLE CRACKED<[01] REMOVED AND REPLACED NEW ANGLE [CLIP] AT L/H FUS WTB STA540 STR 23 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
